Jump to content
CrazyBoards.org

Zoloft and Dizziness?


Recommended Posts

Ok so here's the deal. When I was first RX'd the Zoloft we had agreed that it would be easier for me to just take it at night so I wouldn't forget. I had other pills to take at bed time. Any way it worked out great. 

 

Now fast forward to now. I have been off it for a month and got a refill at a community clinic cuz I moved and have no pdoc yet (not till oct 1st). They told me to take it in the morning with food. I took it this morning and had a bagel about 15 mins after I took it.  A Hour and a half or so later I got really dizzy. It went away after a while but my questions are as follows. 

 

Should I keep taking it in the morning?

Will the dizziness go away as my body gets use to the drug?

should I eat more? eating in the morning is very hard for me. 

Has any one else had this happen?

 

Tank you for your help.

Link to comment
Share on other sites

Did they change your dosage? I did have dizziness when I first started zoloft and when my dosage was increased but it passed.

 

They tell you to take it in the mornings because then you feel the full effect while you are awake. If you have a doctor I say it doesn't hurt to make a quick phone call. Otherwise if it were me I would wait it a few days to see if I adjust but if it doesn't subside then switch back to taking it before bed. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...